Feeling the effects of low estrogen on a Epistane cycle

  1. New Member
    goon4's Avatar
    Join Date
    Dec 2012
    Posts
    5
    Rep Power
    25
    Level
    2
    Lv. Percent
    26%

    Feeling the effects of low estrogen on a Epistane cycle


    I am 21 and just finished my second week on a cycle of epistane 30/40/40/40/50/50 and I am feeling the effects of what I think is low estrogen. I am tired, kind of depressed, I don't feel like I have energy or want to workout and I feel like I lack emotion. Its weird and I don't like it. Is the whole cycle going to be like this? Can I take anything to make it better?

  2. New Member
    goon4's Avatar
    Join Date
    Dec 2012
    Posts
    5
    Rep Power
    25
    Level
    2
    Lv. Percent
    26%

    anyone
  3. Senior Member
    lboston's Avatar
    Stats
    5'7"  195 lbs.
    Join Date
    Oct 2011
    Age
    29
    Posts
    1,247
    Rep Power
    27138
    Level
    27
    Lv. Percent
    83.63%
    Achievements Posting Pro

    Don't have much to add here, but I'm interested in seeing feedback.


    I started taking Aromasin last night @12.5mg EOD and feel the same way.
    •   
       

  4. New Member
    Mike71884's Avatar
    Join Date
    Jun 2007
    Posts
    50
    Rep Power
    115
    Level
    7
    Lv. Percent
    19.53%

    I found it comes and goes. The epi at higher doses did increase my lethargy. I also know the feeling your talking about lack of emotion. In still experiencing that 8 days PCT. but I'm assuming the Nolva should change that any moment. I did notice though once I got to the gym I was beast so just push yourself there. Once you start lifting the epi will do the rest. Good luck! BTW any other sides other than lethargy? I had the worst back pumps.
  5. New Member
    goon4's Avatar
    Join Date
    Dec 2012
    Posts
    5
    Rep Power
    25
    Level
    2
    Lv. Percent
    26%

    I only feel tired and down I dont have back pumps
  6. New Member
    da_tank55's Avatar
    Stats
    6'2"  208 lbs.
    Join Date
    Dec 2012
    Posts
    204
    Rep Power
    133
    Level
    12
    Lv. Percent
    69.29%

    Quote Originally Posted by Mike71884 View Post
    I found it comes and goes. The epi at higher doses did increase my lethargy. I also know the feeling your talking about lack of emotion. In still experiencing that 8 days PCT. but I'm assuming the Nolva should change that any moment. I did notice though once I got to the gym I was beast so just push yourself there. Once you start lifting the epi will do the rest. Good luck! BTW any other sides other than lethargy? I had the worst back pumps.
    did you take anything for the back pumps?
  7. New Member
    Tbol's Avatar
    Stats
    5'11"  205 lbs.
    Join Date
    Oct 2011
    Posts
    340
    Rep Power
    210731
    Level
    25
    Lv. Percent
    49.3%

    Taurine for back pumps. Split your Epi dose, lethargy kicked my a$$ when I went to 50. It worked so well I went to 60!!
  8. New Member
    goon4's Avatar
    Join Date
    Dec 2012
    Posts
    5
    Rep Power
    25
    Level
    2
    Lv. Percent
    26%

    when did you see muscle gain?
  9. New Member
    timmytime13's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Jul 2012
    Posts
    49
    Rep Power
    75
    Level
    6
    Lv. Percent
    79.87%

    Add test or at least stano
  10. New Member
    Tbol's Avatar
    Stats
    5'11"  205 lbs.
    Join Date
    Oct 2011
    Posts
    340
    Rep Power
    210731
    Level
    25
    Lv. Percent
    49.3%

    I think it was middle of week 3. It takes a little while to kick in. I also used endocrine to help. Don't forget to start your DAA two weeks before the end of your cycle.
  11. New Member
    goon4's Avatar
    Join Date
    Dec 2012
    Posts
    5
    Rep Power
    25
    Level
    2
    Lv. Percent
    26%

    endocrine? and thanks I am going to start DAA in 2 weeks
  12. New Member
    Tbol's Avatar
    Stats
    5'11"  205 lbs.
    Join Date
    Oct 2011
    Posts
    340
    Rep Power
    210731
    Level
    25
    Lv. Percent
    49.3%

    It's called Google.
  13. New Member
    da_tank55's Avatar
    Stats
    6'2"  208 lbs.
    Join Date
    Dec 2012
    Posts
    204
    Rep Power
    133
    Level
    12
    Lv. Percent
    69.29%

    Quote Originally Posted by Tbol View Post
    Taurine for back pumps. Split your Epi dose, lethargy kicked my a$$ when I went to 50. It worked so well I went to 60!!
    Yeah I wondering if he took taurine or something and was still experiencing the pumps. Electrolytes and potassium help as well, correct?
  14. New Member
    Mike71884's Avatar
    Join Date
    Jun 2007
    Posts
    50
    Rep Power
    115
    Level
    7
    Lv. Percent
    19.53%

    Yes I started taurine and the pumps were managable
  15. Senior Member
    Cordeen's Avatar
    Stats
    5'11"  182 lbs.
    Join Date
    Nov 2002
    Posts
    2,251
    Rep Power
    362731
    Level
    41
    Lv. Percent
    7.95%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by goon4 View Post
    I am 21 and just finished my second week on a cycle of epistane 30/40/40/40/50/50 and I am feeling the effects of what I think is low estrogen. I am tired, kind of depressed, I don't feel like I have energy or want to workout and I feel like I lack emotion. Its weird and I don't like it. Is the whole cycle going to be like this? Can I take anything to make it better?
    EPI didn't go over well with me either. I felt similar sides. I tried offsetting it with oral DHEA but no luck....topical DHEA like Dermacrine may be different however since downstream conversion through the skin should offer more benefits as proposed by Patrick Arnold, and hence the great feedback from Dermacrine.

    I still have some left and may run it again with a 4 Dhea product to help mitigate the sides hopefully.

    I am also crazy sensitive to anything that suppresses estrogen....perhaps you are too.

    Just my opinion.
  

  
 

Similar Forum Threads

  1. Replies: 0
    Last Post: 12-12-2012, 02:43 PM
  2. The effects of BCAAs intake on insulin
    By JudoJosh in forum Supplements
    Replies: 9
    Last Post: 06-03-2012, 01:05 PM
  3. side effects of low estrogen?
    By pete073 in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 02-13-2007, 06:47 PM
  4. Side Effects of Low Estrogen?
    By Anarchy939 in forum Anabolics
    Replies: 1
    Last Post: 08-10-2005, 01:05 AM
  5. The Effects of Diet On Testosterone Parts 1 & 2
    By YellowJacket in forum Weight Loss
    Replies: 4
    Last Post: 06-26-2003, 12:19 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in